# SDR SCNA98738

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND IN THE MAIN CABIN FORWARD GALLEY FLOOR AREA STATION 420 AT BL 0 TOP OF FRAME.  CORROSION WAS FOUND TO BE OUT OF LIMITS PER SRM 531001.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR PARTS FROM BAC14902831 AND BAC14902787 7075 T6 PER B727 SRM 531008.  ALODINED AND PRIMED.  INSTALLED PER SRM 531008.
